# SDR FDEA201207302750

- Difficulty date: July 30, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53275018206
- Condition: Gouged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK 1 SCALLOPS GOUGED 4 SQUARE INCHES.  LOCATED BETWEEN FR 58 AND FR 59.  BLENDED DAMAGED AREA IAW SRM 51-73-10 PG 208, AND FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-10-16 PG 105. REMOVED DAMAGED CARGO TRACK IAW SRM 51-40-21 PG 46. FABRICATED TWO SECTIONS OF CARGO TRACK AND FOUR SPLICE ANGLES IAW SRM 53-10-16 PG 204 AND PG 207/208. INSTALLED CARGO TRACK REPAIR SECTIONS   AND REPAIR SPLICES IAW SRM 53-10-16 PG 205/206. PROTECTED CARGO TRACK IAW SRM 51-75-10.
